| Catalog Number |
H93867 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (2) "cartons" (packaging) of needle port adapters external thread were contaminated.The event was further described as ¿the primary packaging is partially transparent at the edges, i.E.At the points where the plastic film is glued to the paper¿.Further stating that ¿as per previous purchase, entire primary packaging is white on the back¿.This issue was identified prior to use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: fifty (50) devices were received for evaluation.Unaided eye visual inspection was done which observed partial darkened/transparent areas around the sealed section of both sides of the primary packaging label with all samples.The reported condition was verified.The cause of the condition was due to a manufacturing issue.The issue was likely due to over-sealing / over-welding in the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.